# SDR SWAA2018021519782

- Difficulty date: February 1, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 33,688 hours, 20,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT GALLEY AISLE EMERGENCY LIGHT STRIP INOPERATIVE.  R & R THE EMERGENCY LIGHT STRIP IAW AMM.
